MathSciNet Relay Station
MathSciNet bibliographic data
MR317982 (47 #6531) 05C15
Grünbaum, Branko Acyclic colorings of planar graphs. Israel J. Math. 14 (1973), 390–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement